# SDR ASOA01076

- Difficulty date: June 5, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR72
- Aircraft serial: 453
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Part time: 11,668 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, MAINTENANCE FOUND CRACK AT FRAME 26.  MAINTENANCE REPAIRED CRACK AT FRAME 26 IAW ASA E072-53-0111 AND ATR S/B 72-53-1078, WHICH OUTLINES THIS REPAIR. (M)
